# SDR SABA020024

- Difficulty date: February 20, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 32,488 hours, 29,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5057 TLH TO CLT.  DURING PREFLIGHT THE RIGHT FORWARD EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE CLEANED THE RIGHT FORWARD EMERGENCY LIGHT SOCK, OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
